MathSciNet Relay Station
MathSciNet bibliographic data
MR1631131 53C42 (53C50)
Alías, Luis J.; Palmer, Bennett Curvature properties of zero mean curvature surfaces in four-dimensional Lorentzian space forms. Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 2, 315–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement